# SDR RRXA001050

- Difficulty date: August 22, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- Aircraft time: 81,540 hours, 28,865 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

PRECAUTIONARY SHUTDOWN OF NR 3 ENG DUE TO NO EGT, ANALOG OR DIGITAL AT 1123Z.  NO OIL PRESSURE IND WITH WINDMILLING ENGINE.  INSPECTED NR 3 EGT INDICATION SYS, FOUND FIREWALL CONNECTOR NOT FULLY SEATED, TIGHTENED CONNECTOR, AND PERFORMED SHAKE TEST ON ACCESSIBLE WIRING.  RAN NR 3 ENG AT VARIOUS POWER SETTINGS, EGT OPS CHECKS GOOD.
